Compactness of Markov and SchrÖdinger semi-groups: A probabilistic approach

Masayoshi Takeda, Yoshihiro Tawara, Kaneharu Tsuchida

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

It is proved if an irreducible, strong Feller symmetric Markov process possesses a tightness property, then its semi-group is an L2 -compact operator. In this paper, applying this fact, we prove probabilistically the compactness of Dirichlet-Laplacians and Schrödinger operators.

Original languageEnglish
Pages (from-to)517-532
Number of pages16
JournalOsaka Journal of Mathematics
Volume54
Issue number3
Publication statusPublished - 2017 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compactness of Markov and SchrÖdinger semi-groups: A probabilistic approach'. Together they form a unique fingerprint.

  • Cite this